# SDR SWAA2016032850311

- Difficulty date: March 3, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 42,242 hours, 24,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A9310
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK FAIRING 642BB INTERNAL CAVITY CRACKED.  REPAIRED FAIRING IAW EA.
